Generalized Commuting Mapping in Prime and Semiprime Rings

Authors

  • Auday Hekmat Mahmood Department of Mathematics, College of Education, University of Mustansiriyah, Baghdad - Iraq.

DOI:

https://doi.org/10.24996/ijs.2022.63.8.33

Keywords:

Derivation, Semiderivations, Commuting mapping, Prime ring, Semiprime rings

Abstract

     Let R be an associative ring. The essential purpose of the present paper is to introduce the concept of generalized commuting mapping of R. Let U be a non-empty subset of R, a mapping   : R  R is called a generalized commuting mapping on U if there exist a mapping :R R such that =0, holds for all U. Some results concerning the new concept are presented.

Downloads

Download data is not yet available.

Downloads

Published

2022-08-31

Issue

Section

Mathematics

How to Cite

Generalized Commuting Mapping in Prime and Semiprime Rings. (2022). Iraqi Journal of Science, 63(8), 3600-3604. https://doi.org/10.24996/ijs.2022.63.8.33

Similar Articles

1-10 of 402

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)